# SDR 98ZZZX556

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400AR
- Make and model: Cessna 402B
- Aircraft serial: 402B0338
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt/Rt Ws 57.5
- Part time: 7,929 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER WING SKIN ABOVE GEAR SUPPORT FOUND DURING 100-HOUR INSPECTION.  SUBMITTER STATED POSSIBLY CAUSED BY A HARD LANDING.
